# SDR RAIA2019111300001

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV L/H SIDEWALL CARBON RING SUPPORT HAS CORROSION AT FR 61....R&R AFT LAV L/H SIDEWALL CARBON RING SUPPORT.
